Schizophreniform disorder: Exception proves the rule [7]

M. S. Keshavan, Cameron S Carter, G. Haas, N. R. Schooler

Research output: Contribution to journalArticle

3 Scopus citations
Original languageEnglish (US)
Pages (from-to)971-972
Number of pages2
JournalAmerican Journal of Psychiatry
Volume156
Issue number6
StatePublished - 1999
Externally publishedYes

ASJC Scopus subject areas

  • Psychiatry and Mental health

Cite this

Keshavan, M. S., Carter, C. S., Haas, G., & Schooler, N. R. (1999). Schizophreniform disorder: Exception proves the rule [7]. American Journal of Psychiatry, 156(6), 971-972.